On the complexity of graph grammars

Turán, György: On the complexity of graph grammars. Acta cybernetica, (6) 3. pp. 271-280. (1983)

[img] Cikk, tanulmány, mű
cybernetica_006_numb_003_271-280.pdf

Download (893kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1983
Volume: 6
Number: 3
Page Range: pp. 271-280
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 280. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12357

Actions (login required)

View Item View Item